您的位置:首页  > 论文页面

一类时标上非线性时滞方程的全局吸引性

发表时间:2010-07-15  浏览量:1690  下载量:428
全部作者: 李红娟,周展
作者单位: 广州大学数学与信息科学学院
摘 要: 主要利用3/2稳定性方法,考虑一类时标上非线性时滞动力方程的全局吸引性问题。运用时标的微积分基本理论和一系列重要不等式,经过计算、推理,修改了原有定理的条件和相关引理,得到了判定此类方程全局吸引的新判据。所得结果改进了原有文献的相关结,使判据得到改进。同时指出了相关文献的一个证明错误,并将其改正。根据时标的特点,统一了微分方程和差分方程的相应结果。
关 键 词: 应用数学;全局吸引性;非线性动力方程;时滞;时标
Title: Global attractivity of a class of nonlinear delay equations on time scales
Author: LI Hongjuan, ZHOU Zhan
Organization: College of Mathematics and Information Sciences, Guangzhou University
Abstract: This paper studied the global attractivity of the zero solution for a class of nonlinear delay dynamic equations with the 3/2 stability method. Basic theory on time scales and a series of important inequalities are used. Through calculation and reasoning, modifying the conditions of the original theorem and related lemmas, some new sufficient conditions are obtained, which improve the corresponding conclusions in the original literature. Also, some errors in the proofs of the main results of the related literature are corrected. The results unify the discrete and continuous cases according to the characteristics of time scales.
Key words: applied mathematics; global attractivity; nonlinear dynamic equations; delay; time scales
发表期数: 2010年7月第13期
引用格式: 李红娟,周展. 一类时标上非线性时滞方程的全局吸引性[J]. 中国科技论文在线精品论文,2010,3(13):1365-1376.
 
0 评论数 0
暂无评论
友情链接